Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 158, NWS Birmingham, AL

June 3, 2012Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 3, 2012, 4:33 PM CDT for Shelby County, Talladega County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 4:33 PM CDT (21:33 UTC)
Expired
Jun 3, 2012, 5:15 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 4:48 PM CDTTSTM WND DMG2 Nnw Childersburg, ALTREES DOWN AT THE CORNER OF 4TH AVE AND 3RD ST NE ON THE NORTH SIDE OF CHILDERSBURG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:26 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WUUS54 KBMX 032133
SVRBMX
ALC117-121-032215-
/O.NEW.KBMX.SV.W.0158.120603T2133Z-120603T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SHELBY COUNTY IN ALABAMA...
  WEST CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 515 PM CDT

* AT 433 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BALD ROCK TO
  ALABASTER...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALERA...COLUMBIANA...WILSONVILLE...WESTOVER...VINCENT...
  HARPERSVILLE AND GASTON STEAM PLANT.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 242...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3351 8649 3350 8648 3350 8645 3344 8637
      3340 8637 3341 8634 3334 8625 3307 8677
      3327 8682
TIME...MOT...LOC 2133Z 317DEG 23KT 3349 8639 3321 8674

$$
1 follow-up statement
243 
WWUS54 KBMX 032147
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
447 PM CDT SUN JUN 3 2012

ALC117-121-032215-
/O.CON.KBMX.SV.W.0158.000000T0000Z-120603T2215Z/
SHELBY AL-TALLADEGA AL-
447 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
TALLADEGA AND EASTERN SHELBY COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND WINDS IN EXCESS OF 
60 MPH CAUSING SCATTERED DAMAGE.  THESE STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM LOGAN MARTIN DAM TO HARPERSVILLE TO WILSONVILLE 
TO 5 MILES EAST OF SHELBY COUNTY AIRPORT...MOVING SOUTHEAST AT 25 
MPH.

LOCATIONS IMPACTED INCLUDE...
  WILSONVILLE...COLUMBIANA AND GASTON STEAM PLANT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3344 8638 3339 8638 3341 8634 3334 8625
      3311 8669 3311 8671 3323 8674 3348 8642
TIME...MOT...LOC 2147Z 317DEG 23KT 3335 8630 3326 8640
          3324 8653 3317 8667

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:42 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 3, 2:42 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT SUN JUN 3 2012

.DISCUSSION...
FOR MESOSCALE UPDATE AND FORECAST PACKAGE.

STORMS ARE ALREADY MOVING INTO THE NORTHWESTERN PORTION OF THE CWA
THIS AFTERNOON FOLLOWING THE PASSAGE OF THE WARM FRONT. CURRENTLY
THE WARM FRONT BASED ON SURFACE OBS IS SITUATED ALONG A LINE
EXTENDING FROM JUST NORTH OF MEMPHIS...EAST SOUTHEASTWARD TO MUSCLE
SHOALS AND SOUTHEAST TO AROUND THE ANNISTON AREA. BEHIND THE
FRONT...VERY UNSTABLE AIR HAS ADVECTED NORTHEASTWARD WITH DEWPOINTS
NOW BEING OBSERVED IN THE LOWER 70S WITH TEMPERATURES NEAR 90 OUT
AHEAD OF THE CURRENT STORMS. RUC ANALYSIS CURRENTLY INDICATES SB
CAPES RISING TO OVER 3000 J/KG ACROSS THESE SAME AREAS...AND CAPES
ARE CURRENTLY FORECAST TO INCREASE ACROSS ALL OF OUR NORTHERN
COUNTIES THAT ARE CURRENTLY INCLUDED WITHIN THE SEVERE THUNDERSTORM
WATCH. 0-6KM BULK SHEAR IS CURRENTLY INDICATED TO BE JUST OVER 30
KNOTS...WHICH WILL DEFINITELY BE ABLE TO SUSTAIN THE UPDRAFTS WITH
THE AMPLE AMOUNTS OF INSTABILITY. LAPS 500 MB TEMPERATURES ARE
CURRENTLY INDICATING AROUND -9C AT 500MB...AND UPDRAFTS HAVE BEEN
ABLE TO REACH THE HAIL GROWTH ZONE THIS AFTERNOON AS INDICATED BY
THREE BODY SCATTER SPIKES AND 50DBZ RETURNS UP TO 30K FEET OFF KGWX
RADAR. LOOKING AT THE CURRENT STRUCTURE OF THE MULTICELL CLUSTER OF
STORMS...A COLD POOL IS LIKELY STARTING TO DEVELOP ALONG THE EASTERN
FLANK. BASED ON FORWARD PROPAGATING CORFIDI VECTORS FROM THE LATEST
LAPS ANALYSIS...SOUTHEASTERN PROGRESSION OF THE STORMS WILL
CONTINUE...AND WILL RIDE ALONG THE CORRIDOR X/INTERSTATE 22 CORRIDOR
THROUGH THE REST OF THE AFTERNOON. CURRENT TIMING LOOKS TO BE AROUND
4PM FOR ARRIVAL AT JASPER...AND AROUND 530-6PM FOR THE BIRMINGHAM
METRO AREA.

QUICKLY LOOKING AT THE FORECAST PACKAGE...TONIGHT'S FORECAST WILL
ALL BE DEPENDENT ON WHERE THE MCS TRAVERSES THIS AFTERNOON. WENT
AHEAD AND INCLUDED MUCH OF NORTHERN PORTIONS OF THE AREA WITH
CATEGORICAL POPS WITH SEVERE WORDING WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN IMPACTS. SCATTERED STORMS ARE ALSO CURRENTLY BEING
TRIGGERED ALONG THE ACTUAL WARM FRONT OUT AHEAD OF THE CURRENT
CLUSTER OF STORMS. WE WILL HAVE TO WATCH THOSE STORMS CAREFULLY
THROUGH THE AFTERNOON AS WELL. CURRENTLY UPSTREAM...NOT MUCH
ACTIVITY HAS FIRED ACROSS MISSOURI AND ARKANSAS SO FAR...SO WE COULD
SEE A BREAK IN THE ACTIVITY THROUGH THE NIGHT BEFORE THE NEXT ROUND
OF STORMS DEVELOPS. MODELS ARE CURRENTLY HINTING AT DEVELOPMENT MONDAY
MORNING WITH THE NEXT PERTURBATION MOVING SOUTHEASTWARD. WENT
AHEAD AND WENT WITH LIKELY POPS DURING THE MORNING AND CATEGORICAL
DURING THE AFTERNOON ACROSS OUR NORTHERN COUNTIES FOR NOW...BUT
THIS COULD CHANGE DEPENDING ON WHERE THE STORMS ACTUALLY DEVELOP
AND TRAVERSE...SO STAY TUNED TO THE LATEST FORECAST UPDATES
THROUGH THE NIGHT.

LOOKING INTO THE DAY ON TUESDAY...MODELS ARE NOW IN AGREEMENT WITH
THE WARM FRONT TO OUR NORTHEAST TRANSITIONING INTO A COLD FRONT AS
THE TROUGH DIGS ACROSS THE EASTERN CONUS. IT LOOKS TO MOVE THROUGH
THE SOUTHEAST ON TUESDAY AFTERNOON TRIGGERING MORE SHOWERS AND
STORMS THAT COULD BE STRONG TO SEVERE AS WELL. THE FRONT NOW LOOKS
TO SINK SOUTHWARD INTO THE SOUTHERN PORTION OF THE CWA BY WEDNESDAY
AFTERNOON WITH DRIER AIR MOVING IN FROM THE NORTH AND SCATTERED
STORMS CONTINUING AHEAD OF THE FRONT ALONG THE GULF COAST AND
SOUTHERN PORTIONS OF THE STATE. TEMPERATURES WILL BE DOWNRIGHT HOT
IN THE LOWER TO MID 90S IN AREAS THAT DON'T OBSERVE ANY OF THE
STORMS AND CLOUDS IN THE SOUTHERN PORTION OF THE CWA...AND PERHAPS
ONLY MID 80S FOR AREAS NORTH WHERE STORMS ARE FORECAST ON MONDAY.
TEMPERATURES COULD COOL A BIT BEHIND THE FRONT LATE TUESDAY FOR
NORTHERN PORTIONS OF THE STATE...BUT REMAIN VERY WARM THROUGH THE
REST OF THE PERIOD.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION

VFR CONDITIONS ARE EXPECTED FOR THE MOST PART THROUGH THIS TAF CYCLE
WITH WNW WINDS AT 5-10 KTS.  THE MAIN THING WE WILL HAVE TO WATCH
THIS AFTERNOON AND TONIGHT WILL BE DEVELOPING THUNDERSTORMS.  UNDER
NORTHWESTERLY FLOW ALOFT THESE STORMS WILL BE DIFFICULT TO PIN DOWN
AS FAR AS TIMING...BUT STORMS ARE EXPECTED NONETHELESS...SOME OF
WHICH COULD BRING STRONG GUSTY WINDS.

HAVE DECIDED TO TRY TO TIME OUT AT THIS AFTERNOON CONVECTION AS WE
FINALLY HAVE SOME CONVECTION TO OUR WEST. TCL BHM AND EET WILL
LIKELY SEE THE FIRST IMPACT. STILL SOME UNCERTAINTIES ON THE EXTENT
OF THE COVERAGE WITH THE THUNDERSTORMS THIS AFTERNOON...BUT CHANCES
ARE HIGH ENOUGH NOW TO GO AHEAD AND INCLUDE TS FOR THIS AFTERNOON.

THE NEXT THUNDERSTORM IMPACTS WILL COME DURING THE EARLY MORNING
HOURS BEFORE 12Z. EXPECT THE MAJORITY OF THE WEATHER TO IMPACT BHM
AND TCL BEFORE 12Z THERE IS A CHANCE IT COULD WORK INTO TCL AND EET
FROM THE NORTH AS WELL. UNSURE ABOUT THE ENDING TIME SO WILL UPDATE
WITH THE EVENING FORECAST. CIGS AND VIS SHOULD BE REDUCED WITH ANY
STORMS THAT DEVELOP...SO PAY ATTENTION FOR THOSE AMENDMENTS AS WELL.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  81  68  83  59 /  50  80  60  20  10
ANNISTON    69  83  69  84  62 /  40  70  60  30  20
BIRMINGHAM  70  84  70  84  63 /  50  70  60  40  20
TUSCALOOSA  69  90  71  87  65 /  50  60  50  50  20
CALERA      69  86  71  84  65 /  50  60  50  50  20
AUBURN      69  88  70  83  67 /  20  30  40  50  30
MONTGOMERY  70  94  71  89  68 /  20  20  30  50  30
TROY        67  94  70  88  68 /  10  20  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16/56
Hazardous weather outlook, Jun 3, 12:50 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT SUN JUN 3 2012

ALZ011>015-017>050-041200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1250 PM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON FOR
AREAS ALONG AND NORTH OF INTERSTATE 20. ACTIVITY WILL START IN THE
NORTHWEST AND SLIDE EASTWARD DURING THE AFTERNOON. DAMAGING WINDS
AND HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. THE TORNADO
THREAT IS VERY LOW AT THIS TIME.

ISOLATED SEVERE STORMS COULD CONTINUE INTO THE OVERNIGHT ALONG AND
NORTH OF INTERSTATE 20. DAMAGING WINDS AND HAIL WILL BE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A THREAT OF SEVERE WEATHER WILL CONTINUE INTO MONDAY MORNING FOR
AREAS NORTH OF INTERSTATE 20. BY MONDAY AFTERNOON AND INTO THE
EVENING...THE THREAT SHIFTS SLIGHTLY SOUTH AND WEST...WITH AREAS
GENERALLY ALONG AND NORTH OF I-20 HAVING THE BEST CHANCE FOR
SEVERE WEATHER.

THE THREAT FOR SEVERE WEATHER WILL SPREAD TO ALL OF CENTRAL ALABAMA
ON TUESDAY. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE THE MAIN
THREATS.

THIS PATTERN OF ACTIVE WEATHER IS DEPENDENT ON A NUMBER OF
FACTORS...SO TIMING AND LOCATION COULD CHANGE OVER THE NEXT COUPLE
OF DAY. CHECK BACK WITH THIS PRODUCT FOR THE LATEST INFORMATION ON
THE SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED PERIODICALLY FROM THIS AFTERNOON THROUGH TUESDAY EVENING.

In the hours before

Local storm report, Jun 3, 3:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     2 NE CEDRUM AREA        33.88N 87.42W
06/03/2012                   WALKER             AL   BROADCAST MEDIA

            TREE DOWN IN SARAGOSSA ALONG LANGSTON ROAD.

0312 PM     TSTM WND DMG     5 SW JASPER             33.80N 87.34W
06/03/2012                   WALKER             AL   FIRE DEPT/RESCUE

            TREES DOWN ON HWY 69 NEAR DUTTON HILL ROAD.

0317 PM     TSTM WND DMG     2 S JASPER              33.82N 87.27W
06/03/2012                   WALKER             AL   FIRE DEPT/RESCUE

            TREE AND POWER LINES DOWN ON SE 33RD STREET IN JASPER.

&&

AG
Special weather statement, Jun 3, 3:56 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT SUN JUN 3 2012

ALZ023-032130-
TUSCALOOSA AL-
356 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA COUNTY UNTIL
430 PM CDT...

AT 356 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF BOLEY SPRINGS...OR 21 MILES SOUTHEAST
OF FAYETTE...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BANKHEAD LOCK AND DAM...
  WILEY...
  WHITSON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3360 8763 3361 8763 3360 8742 3354 8732
      3352 8732 3351 8728 3349 8730 3349 8733
      3346 8734 3345 8732 3342 8734 3341 8752
      3358 8764
TIME...MOT...LOC 2056Z 296DEG 22KT 3355 8747
Local storm report, Jun 3, 4:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     5 NE CORDOVA            33.82N 87.13W
06/03/2012                   WALKER             AL   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN ALONG 1200 BLOCK OF SIPSEY
            ROAD.

&&

AG
Local storm report, Jun 3, 4:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     5 WSW BIRMINGHAM        33.51N 86.89W
06/03/2012                   JEFFERSON          AL   BROADCAST MEDIA

            TREE DOWN ON STRUCTURE ON ELSLEY.

&&

AG
Local storm report, Jun 3, 4:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 S BIRMINGHAM          33.48N 86.81W
06/03/2012  E1.00 INCH       JEFFERSON          AL   BROADCAST MEDIA

            AT WIAT STUDIOS.

0410 PM     HAIL             2 SSE BIRMINGHAM        33.51N 86.79W
06/03/2012  E1.75 INCH       JEFFERSON          AL   PUBLIC

            AT ST VINCENTS HOSPITAL.

&&

AG
Local storm report, Jun 3, 4:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     4 SSW WEST JEFFERSON    33.60N 87.09W
06/03/2012                   JEFFERSON          AL   TRAINED SPOTTER

            FOUR TREES DOWN.

0415 PM     HAIL             IRONDALE                33.54N 86.71W
06/03/2012  E1.00 INCH       JEFFERSON          AL   NWS EMPLOYEE

&&

AG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:35 PM CDTSpecial Weather StatementBMXMarion10 min
Jun 3, 1:53 PM CDTSpecial Weather StatementBMXMarion37 min
Jun 3, 2:07 PM CDTSevere Thunderstorm WarningBMXLamar, Marion38 min
Jun 3, 2:17 PM CDTSevere Thunderstorm WarningBMXWinston43 min
Jun 3, 2:39 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker51 min
Jun 3, 2:58 PM CDTSevere Thunderstorm WarningBMXWinston15 min
Jun 3, 3:01 PM CDTAreal Flood AdvisoryBMXLamar119 min
Jun 3, 3:03 PM CDTSevere Thunderstorm WarningBMXFayette, Walker42 min
Jun 3, 3:25 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker35 min
Jun 3, 3:49 PM CDTSevere Thunderstorm WarningBMXJefferson41 min
Jun 3, 3:56 PM CDTSpecial Weather StatementBMXTuscaloosa34 min
Jun 3, 4:07 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby38 min
Jun 3, 4:42 PM CDTSpecial Weather StatementBMXDeKalb48 min
Jun 3, 4:53 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Shelby, Talladega37 min
Jun 3, 5:27 PM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.